The Stacks Project


Bibliography item: Gaitsgory

authorGaitsgory, Dennis
titleOn de Jong's conjecture
year2007
typearticle
issn0021-2172
journalIsrael J. Math.
volume157
pages155–191
fjournalIsrael Journal of Mathematics

BibTeX code

You can use the following code to cite this item yourself.

@article{Gaitsgory,
  author = {Gaitsgory, Dennis},
  title = {On de {J}ong's conjecture},
  year = {2007},
  issn = {0021-2172},
  journal = {Israel J. Math.},
  volume = {157},
  pages = {155--191},
  fjournal = {Israel Journal of Mathematics},
}